Détail de la notice
Titre du Document
The wiener-askey polynomial chaos for stochastic differential equations
Auteur(s)
DONGBIN XIU ; KARNIADAKIS George E. M.
Résumé
We present a new method for solving stochastic differential equations based on Galerkin projections and extensions of Wiener's polynomial chaos. Specifically, we represent the stochastic processes with an optimum trial basis from the Askey family of orthogonal polynomials that reduces the dimensionality of the system and leads to exponential convergence of the error. Several continuous and discrete processes are treated, and numerical examples show substantial speed-up compared to Monte Carlo simulations for low dimensional stochastic inputs.
Editeur
Society for Industrial and Applied Mathematics
Identifiant
ISSN : 1064-8275 CODEN : SJOCE3
Source
SIAM journal on scientific computing (Print) A. 2003, vol. 24, n° 2, pp. 619-644 [26 pages] [bibl. : 20 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :